# SDR SWAA061870

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 57,188 hours, 52,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 301 Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER ANGLE CRACKED AT BS 301, STR 6L.  REMOVED AND REPLACED STRINGER ANGLE PER SRM.
